Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 324, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 11, 2011, 9:36 PM CDT for Ellis County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2011, 9:36 PM CDT (02:36 UTC)
- Expired
- Jun 11, 2011, 10:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
County Ellis County, OK
The radar
The Dodge City radar (KDDC), 145 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:50 PM CDT | HAIL 2.5 | 7 Nnw Shattuck, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 3:39 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 889 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
372 WUUS54 KOUN 120236 SVROUN OKC045-120315- /O.NEW.KOUN.SV.W.0324.110612T0236Z-110612T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 936 PM CDT SAT JUN 11 2011 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN ELLIS COUNTY IN NORTHWEST OKLAHOMA... * UNTIL 1015 PM CDT * AT 936 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE THUNDERSTORM 19 MILES WEST OF GAGE...MOVING EAST AT 25 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... WIND GUSTS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE CATESBY...FARGO AND GAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING. MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF A TORNADO IS SIGHTED. && LAT...LON 3659 9960 3632 9959 3630 9999 3654 9999 TIME...MOT...LOC 0236Z 263DEG 20KT 3641 10007 $$
1 follow-up statement
871 WWUS54 KOUN 120254 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 954 PM CDT SAT JUN 11 2011 OKC045-120315- /O.CON.KOUN.SV.W.0324.000000T0000Z-110612T0315Z/ ELLIS OK- 954 PM CDT SAT JUN 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR NORTHERN ELLIS COUNTY... AT 954 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE THUNDERSTORM CENTERED 10 MILES NORTHWEST OF GAGE...MOVING EAST AT 30 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF GOLF BALLS... WIND GUSTS TO 60 MPH... * LOCATIONS IN THE WARNING INCLUDE CATESBY...FARGO AND GAGE. LAT...LON 3659 9960 3632 9959 3630 9999 3654 9999 TIME...MOT...LOC 0254Z 265DEG 26KT 3642 9987 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:06 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 11, 7:06 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
706 PM CDT SAT JUN 11 2011
.AVIATION...
00Z TAFS... SCATTERED STORMS THIS EVENING ACROSS CENTRAL AND N
OK. MAIN EVENT IS APT TO BE THE MCS NOW MOVING E INTO W KS. MIXED
SIGNALS AS TO HOW FAR S THIS COMPLEX WILL BUILD. GENERAL MODEL
CONSENSUS IS TO MOVE THE STORMS E AND KEEP MOST OF THE EFFECTS IN
KS. BUT WITH OUTFLOW FROM EXISTING CONVECTION KEEPING THE
EFFECTIVE SFC BOUNDARY FARTHER S... SOUTHWARD DEVELOPMENT APPEARS
LIKELY AT LEAST INTO NCENTRAL OK LATER TONIGHT. WILL KEEP TSRA
W/STRONG WIND POTENTIAL AT KPNC THROUGH AT LEAST 08Z. IMPROVEMENT
ON SUNDAY WITH RH PROGS SHOWING DRY AIR TAKING OVER AT ALL
LEVELS... SO CLR SKIES AND GUSTY S TO SW WINDS.
&&
.PREV DISCUSSION... /ISSUED 245 PM CDT SAT JUN 11 2011/
DISCUSSION...SOMEWHAT DIFFUSE WARM FRONT CONTINUES TO LIFT SLOWLY
NORTHWARD THROUGH CENTRAL OK THIS AFTERNOON. SCATTERED HIGH BASED
SHOWERS AND THUNDERSTORMS ALSO CONTINUED TO DEVELOP FROM WCNTRL
INTO ECNTRL OK...POSSIBLY AIDED BY WEAK IMPULSE MOVING THROUGH THE
TX PANHANDLE. LOCAL MODEL DEVELOPS SCATTERED THUNDERSTORMS NEAR
AND NORTH OF THE FRONT LATE AFTERNOON INTO EARLY EVENING. SOME
SUPPORT FROM OTHER MODELS FOR SCATTERED THUNDERSTORMS OVER PARTS OF
THE FA THIS AFTERNOON BUT TREND IS NOT AS CONSISTENT. BETTER
THREAT APPEARS TO BE FOR STORMS TO INITIATE OVER THE HIGH PLAINS
TO THE NORTHWEST OF THE AREA. THESE STORMS MAY BECOME MORE
ORGANIZED AND MOVE EAST AND SOUTHEAST OFF THE HIGH PLAINS TOWARD
NRN PARTS OF THE FOREAST AREA AIDED BY A STRENGTHENING LOW LEVEL
JET TONIGHT. THUS WILL KEEP THE HIGHEST POPS FOR TONIGHT NEAR THE
NRN BORDER WITH DIMINISHING CHANCES FARTHER SOUTH. SOME ACTIVITY
MAY LINGER INTO THE MORNING OVER NCNTRL OK BEFORE ENDING. DRY
FORECAST ON SUNDAY AS UPPER RIDGE BEGINS TO BUILD OVER THE AREA
AND SURFACE BOUNDARY LIFTS WELL NORTH. VEERING LOW LEVEL FLOW IN
WRN PARTS OF OK WILL ALLOW RH TO DROP ON SUNDAY AFTERNOON. THIS
COMBINED WITH HOT TEMPS AND BRISK WINDS WILL ELEVATE FIRE WX
THREAT. FIRE WEATHER WATCH ALREADY IN PLACE FOR PARTS OF NORTHWEST
OK. SOME AREAS IN THE CURRENT WATCH MAY RECEIVE PRECIP OVERNIGHT
AND AND GIVEN UNCERTAINTY OVER AMOUNTS AND COVERAGE OF PRECIP WILL
LEAVE WATCH AS IS FOR NOW. DRY FORECAST EXPECTED TO PERSIST EARLY
IN THE WEEK WITH UPPER RIDGE BUILDING OVER THE AREA. WILL CONTINUE
WITH SOME LOW POPS MID WEEK AS UPPER TROUGH SLIDES EASTWARD THROUGH
THE CENTRAL/NRN PLAINS. THIS FEATURE THEN MOVES OFF TO THE EAST
WITH UPPER RIDGE BUILDING BACK INTO THE CENTRAL U.S. BY LATE IN
THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 70 95 73 96 / 20 10 10 0
HOBART OK 74 101 74 102 / 20 10 10 0
WICHITA FALLS TX 73 101 73 103 / 20 0 0 0
GAGE OK 68 101 70 104 / 40 10 10 10
PONCA CITY OK 69 95 72 97 / 40 20 10 10
DURANT OK 73 97 71 95 / 20 0 0 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR OKZ004>006-009>011-014>016-021-022.
TX...NONE.
&&
03/24/24Hazardous weather outlook, Jun 11, 5:21 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT SAT JUN 11 2011
OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
521 PM CDT SAT JUN 11 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF OKLAHOMA.
LOCATION...
THE SLIGHT RISK INCLUDES THE AREA NORTH OF A LINE FROM HOLLIS TO
LAWTON...PAULS VALLEY...AND ADA...UP TO THE KANSAS BORDER.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM 4 PM
THROUGH 1 AM.
IMPACTS...
SOME DAMAGE TO ROOFTOPS...AUTOMOBILES AND TENDER VEGETATION FROM
LARGE HAIL AROUND TWO INCHES IN DIAMETER.
DAMAGING WIND GUSTS TO 70 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
DISCUSSION...
STRONG HEATING TODAY WILL RESULT IN MODERATE INSTABILITY. UPPER
LEVEL DISTURBANCES...UPSLOPE SURFACE WINDS...AND CONVERGENCE NEAR A
WARM FRONT...WILL PROMOTE SCATTERED THUNDERSTORM DEVELOPMENT THIS
EVENING. THE MOST LIKELY PLACES FOR STORM DEVELOPMENT WILL BE NEAR
THE WARM FRONT IN CENTRAL AND WESTERN OKLAHOMA...WITH STORMS THEN
MOVING EAST AND SOUTH. FAVORABLE WIND SHEAR WILL ALLOW FOR STORM
ROTATION... WHICH WILL CREATE A THREAT FOR LARGE HAIL
SIZES...PERHAPS GREATER THAN TWO INCH DIAMETER IN THE STRONGEST
STORMS.
AS STORMS MERGE TO FORM LARGER CLUSTERS...THE THREAT OF DAMAGING
WINDS WILL INCREASE. BY MID TO LATE EVENING...IT IS POSSIBLE THAT A
LARGE AND ORGANIZED THUNDERSTORM COMPLEX WILL EVOLVE OVER WESTERN
KANSAS AND THE OKLAHOMA PANHANDLE. CONDITIONS WOULD THEN BE
FAVORABLE FOR THE COMPLEX TO MOVE TOWARD THE UNSTABLE AIR NEAR THE
WARM FRONT...BRINGING A THREAT OF ORGANIZED SEVERE WEATHER INTO
NORTHERN OKLAHOMA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY JUN 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.
OTHER HAZARDOUS WEATHER...
DRY SOIL WILL AGAIN ALLOW TEMPERATURES TO RISE ABOVE 100 DEGREES IN
WESTERN NORTH TEXAS AND FAR SOUTHWEST OKLAHOMA TODAY. WITH SOUTHERLY
WINDS BECOMING BREEZY AND GUSTY...THE RISK OF FIRES WILL BE
INCREASED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL DECREASE SUNDAY AND MONDAY AS A CAP BUILDS
OVER THE REGION. ADDITIONAL THUNDERSTORM EVENTS APPEAR POSSIBLE
LATER NEXT WEEK...HOWEVER...AS UPPER LEVEL RIDGING SHIFTS TOWARD THE
U.S. BORDER WITH MEXICO...ALLOWING JET STREAM DISTURBANCES TO EMERGE
FROM THE CENTRAL ROCKIES INTO THE PLAINS STATES.
OTHER HAZARDOUS WEATHER...
ON SUNDAY...GUSTY WINDS...LOW HUMIDITY AND WARM TEMPERATURES WILL
CREATE AN ENHANCED RISK OF WILDFIRES. A FIRE WEATHER WATCH IS IN
EFFECT FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS. SIMILAR
CONDITIONS ARE ALSO POSSIBLE ON MONDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.In the hours before
Local storm report, Jun 11, 8:32 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST CARRIER 36.48N 98.01W
06/11/2011 E70 MPH GARFIELD OK EMERGENCY MNGR
SEVERAL THREE TO FOUR INCH DIAMETER LIMBS WERE BLOWN
DOWN. AN ARM FROM A RR CROSSING SIGN WAS BLOWN OFF.
&&
NWS NORMANLocal storm report, Jun 11, 8:54 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL GEARY 35.63N 98.32W
06/11/2011 E1.75 INCH BLAINE OK FIRE DEPT/RESCUE
0852 PM HAIL 2 E GEARY 35.63N 98.28W
06/11/2011 E1.00 INCH CANADIAN OK PUBLIC
&&
NWS NORMANSpecial weather statement, Jun 11, 9:20 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 920 PM CDT SAT JUN 11 2011 OKZ011-012-018-024-120245- KINGFISHER OK-GARFIELD OK-CANADIAN OK-MAJOR OK- 920 PM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...GARFIELD... KINGFISHER AND MAJOR COUNTIES. AT 917 PM CDT...RADAR INDICATED WIDELY SCATTERED THUNDERSTORMS EXTENDING FROM ENID TO LOYAL TO WEST OF OKARCHE. THE STORMS WERE MOVING EAST AND NORTHEAST AROUND 20 MPH. THESE STORMS HAVE WEAKENED OVER THE PAST 30 MINUTES BUT WILL STILL BE CAPABLE OF PRODUCING WINDS TO 40 MPH AND DIME SIZE HAIL. LAT...LON 3648 9768 3569 9774 3558 9813 3642 9819
Special weather statement, Jun 11, 9:23 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 923 PM CDT SAT JUN 11 2011 OKZ009-120245- ELLIS OK- 923 PM CDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR NORTHWESTERN ELLIS COUNTY. AT 923 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST OF CATESBY...MOVING EAST AT 25 MPH. HAIL TO THE SIZE OF SOFTBALLS HAS BEEN REPORTED WITH THIS STORM. MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING IS ISSUED OR STORMS THREATEN YOU. LAT...LON 3659 9976 3633 9976 3631 9999 3659 10000
Local storm report, Jun 11, 9:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 3 SSW FREEDOM 36.73N 99.13W
06/11/2011 M61 MPH WOODWARD OK MESONET
&&
NWS NORMANLocal storm report, Jun 11, 9:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CDT SAT JUN 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM TSTM WND GST 3 SSW FREEDOM 36.73N 99.13W
06/11/2011 M62 MPH WOODWARD OK MESONET
&&
NWS NORMANThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 37 min |
| Jun 11, 7:12 PM CDT | Special Weather Statement | OUN | Garfield | 33 min |
| Jun 11, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Blaine | 39 min |
| Jun 11, 7:38 PM CDT | Special Weather Statement | OUN | Ellis | 37 min |
| Jun 11, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 45 min |
| Jun 11, 7:57 PM CDT | Tornado Warning | OUN | Ellis | 48 min |
| Jun 11, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Canadian, Kingfisher | 62 min |
| Jun 11, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 31 min |
| Jun 11, 8:42 PM CDT | Tornado Warning | OUN | Ellis, Woodward | 48 min |
| Jun 11, 9:20 PM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 25 min |
| Jun 11, 9:23 PM CDT | Special Weather Statement | OUN | Ellis | 22 min |
| Jun 11, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 48 min |
| Jun 11, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 60 min |
| Jun 11, 9:44 PM CDT | Special Weather Statement | OUN | Grant | 31 min |
| Jun 11, 9:58 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
| Jun 11, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 32 min |
| Jun 11, 10:17 PM CDT | Special Weather Statement | OUN | Noble | 28 min |
| Jun 11, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 36 min |
| Jun 11, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Major, Woods, Woodward | 45 min |
| Jun 11, 11:08 PM CDT | Special Weather Statement | OUN | Dewey | 22 min |
| Jun 11, 11:14 PM CDT | Special Weather Statement | OUN | Roger Mills | 31 min |
| Jun 11, 11:45 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Garfield, Grant, Kay and 2 more | 30 min |
| Jun 11, 11:55 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 50 min |
| Jun 12, 12:05 AM CDT | Severe Thunderstorm Warning | OUN | Garfield | 55 min |
| Jun 12, 12:24 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Logan, Noble, Payne | 81 min |
| Jun 12, 12:34 AM CDT | Special Weather Statement | OUN | Blaine, Kingfisher, Logan | 26 min |
| Jun 12, 1:14 AM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 31 min |
| Jun 12, 1:55 AM CDT | Special Weather Statement | OUN | Logan, Payne | 20 min |
| Jun 12, 4:54 AM CDT | Fire Weather Watch | OUN | Alfalfa, Beckham, Custer, Dewey, Ellis, Harper and 5 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.